Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Grothendieck group of finitely generated modules


Author: J. A. Eagon
Journal: Proc. Amer. Math. Soc. 19 (1968), 1341-1345
MSC: Primary 13.90
DOI: https://doi.org/10.1090/S0002-9939-1968-0234949-1
MathSciNet review: 0234949
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Bass, A. Heller and R. G. Swan, The Whitehead group of a polynomial extension, Inst. Hautes Etudes. Sci. Publ. Math. No. 22 (1964), 61-79. MR 0174605 (30:4806)
  • [2] A. Borel and J.-P. Serre, Le théorème de Riemann-Roch, Bull. Soc. Math. France 86 (1958), 97-136. MR 0116022 (22:6817)
  • [3] N. Bourbaki, Algèbre commutative, Hermann, Paris, 1961, Chapter 4. MR 0171800 (30:2027)
  • [4] L. Claborn and R. Fossum, Generalizations of the notion of class groups, Illinois J. Math. (to appear). MR 0224601 (37:200)
  • [5] M. Frazer, Multiplicities and Grothendieck groups, Ph.D. Thesis, Univ. of Illinois, Urbana, 1967.
  • [6] S. Lang, Algebra, Addison-Wesley, Reading, Mass., 1965. MR 0197234 (33:5416)
  • [7] A. Weil, Foundations of algebraic geometry, 2nd ed., Amer. Math. Soc. Colloq. Publ., Vol. 29, Amer. Math. Soc., Providence, R. I., 1962. MR 0144898 (26:2439)
  • [8] O. Zariski and P. Samuel, Commutative algebra, Vol. II, Van Nostrand, Princeton, N. J., 1960. MR 0120249 (22:11006)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.90

Retrieve articles in all journals with MSC: 13.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0234949-1
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society